# SDR SWAA2016070553484

- Difficulty date: June 22, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 57,138 hours, 33,196 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A82005
- Part serial: 7711
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR CENTER DOOR CRACKED.   R & R THE MLG  DOOR IAW AMM.
